Electronic Communications in Probability

A note on new classes of infinitely divisible distributions on $\mathbb{R}^d$

Makoto Maejima and Genta Nakahara

Full-text: Open access

Abstract

This paper introduces and studies a family of new classes of infinitely divisible distributions on $\mathbb{R}^d$ with two parameters. Depending on parameters, these classes connect the Goldie-Steutel-Bondesson class and the class of generalized type $G$ distributions, connect the Thorin class and the class $M$, connect the class $M$ and the class of generalized type $G$ distributions. These classes are characterized by stochastic integral representations with respect to Lévy processes.

Article information

Source
Electron. Commun. Probab., Volume 14 (2009), paper no. 36, 358-371.

Dates
Accepted: 28 August 2009
First available in Project Euclid: 6 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465234745

Digital Object Identifier
doi:10.1214/ECP.v14-1487

Mathematical Reviews number (MathSciNet)
MR2535084

Zentralblatt MATH identifier
1189.60037

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Maejima, Makoto; Nakahara, Genta. A note on new classes of infinitely divisible distributions on $\mathbb{R}^d$. Electron. Commun. Probab. 14 (2009), paper no. 36, 358--371. doi:10.1214/ECP.v14-1487. https://projecteuclid.org/euclid.ecp/1465234745


Export citation

References

  • T. Aoyama, M. Maejima and J. Rosi'nski. A subclass of type $G$ selfdecomposable distributions. J. Theor. Prob. 21 (2008), 14-34. Math.Review
  • O.E. Barndorff-Nielsen, M. Maejima and K. Sato. Some classes of multivariate infinitely divisible distributions admitting stochastic integral representations. Bernoulli 12 (2006), 1-33. Math.Review
  • O.E. Barndorff-Nielsen, J. Rosi'nski and S. Thorbjo rnsen. General $\Upsilon$ transformations. ALEA Lat. Am. J. Probab. MAth. Staist. 4 (2008), 131-165. Math.Review
  • W. Feller. An Introduction to Probability Theory and Its Applications, Vol. II, 2nd ed. (1966), John Wiley & Sons Math.Review
  • M. Maejima, M. Matsui and M. Suzuki. Classes of infinitely divisible distributions on ${\mathbb R} ^d$ related to the class of selfdecomposable distributions. To appear in Tokyo J. Math.
  • K. Sato. L'evy Processes and Infinitely Divisible Distributions. Cambridge University Press. Math.Review
  • K. Sato. Stochastic integrals in additive processes and application to semi-L'evy processes. Osaka J. Math. 41 (2004), 211-236. Math.Review
  • K. Sato. Additive processes and stochastic integrals. Illinois J. Math. 50 (2006), 825-851. Math.Review
  • K. Sato. Two families of improper stochastic integrals with respect to L'evy processes. ALEA Lat. Am. J. Probab. MAth. Staist. 1 (2006), 47-87. Math.Review